Alert archive / Texas / Special Weather Statements in 2017

Special Weather Statement, NWS San Angelo, TX

May 19, 2017Callahan County, Texas

NWS San Angelo, TX issued this special weather statement at May 19, 2017, 12:21 AM CDT for Callahan County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 12:21 AM CDT (05:21 UTC)
Expired
May 19, 2017, 1:15 AM CDT
In force
54 min
Issued by
NWS San Angelo, TX

County Callahan County, TX

The radar

The Dyess AFB radar (KDYX), 32 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1519 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted.

402 
WWUS84 KSJT 190521
SPSSJT

Special Weather Statement
National Weather Service San Angelo TX
1221 AM CDT FRI MAY 19 2017
 
TXZ127-128-190615-
Callahan TX-Taylor TX-
1221 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALLAHAN AND SOUTHEASTERN
TAYLOR COUNTIES UNTIL 115 AM CDT...

At 1220 AM CDT, Doppler radar was tracking a strong thunderstorm near
Putnam, or 12 miles east of Baird, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Putnam, Atwell, Dudley, Admiral, I-20 Near The Callahan-
Eastland County Line and The Intersection Of US-283 And Highway 36.

This includes Interstate 20 between Mile Markers 309 and 323.
 
LAT...LON 3213 9971 3219 9976 3237 9939 3252 9923
      3251 9911 3217 9912
TIME...MOT...LOC 0520Z 232DEG 21KT 3245 9919 

$$

sn

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this special weather statement went out at May 19, 12:11 AM CDT, 10 minutes earlier.

Area forecast discussion, May 19, 12:11 AM CDT, 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service San Angelo TX
1211 AM CDT Fri May 19 2017

.AVIATION...
/06Z TAFS/

Isolated to scattered showers and thunderstorms may develop
overnight and early Friday morning, but uncertainty in placement
precludes an inclusion of TSRA at our TAF sites at this time.
VFR conditions will give way to MVFR conditions overnight. Low
cloud development/expansion to the north-northwest is expected
overnight. Our southern terminals will be affected shortly after
06Z, and KABI and KSJT should be affected by 09Z. Low cloud cover
should persist through Friday morning, and ceilings should
gradually climb above 3000 feet between 1 PM and 3 PM Friday.
Isolated to scattered thunderstorm development will be possible
after 3 PM Friday. South-southeast winds will continue through the
next 24 hours.

&&

.PREV DISCUSSION... /issued 657 PM CDT Thu May 18 2017/

AVIATION...
/00Z TAFS/

Scattered thunderstorms continue to develop this evening across
the area east of a Haskell to Ballinger line. While the
possibility of convective redevelopment cannot be ruled out
tonight, uncertainty in placement precludes an inclusion of
TSRA at our TAF sites at this time. Carrying VCTS at KABI and
KSJT until 02Z, and will closely monitor radar trends and update
if needed. VFR conditions are expected through early tonight. Low
cloud development/expansion to the north-northwest is expected
overnight with MVFR ceilings. Our southern terminals will be
affected shortly after 06Z, and KABI and KSJT should be affected
by 09Z. Low cloud cover should persist through Friday morning,
and ceilings should gradually climb above 3000 feet between 1 PM
and 3 PM Friday. Isolated to scattered thunderstorm development
will be possible after 3 PM Friday. South-southeast winds will
continue through the next 24 hours.

PREV DISCUSSION... /issued 341 PM CDT Thu May 18 2017/

SHORT TERM...
(Tonight and Friday)

A conditional forecast for severe weather tonight. Strong
instability was present with MUCAPES up to 4000 J/KG and 0-6KM shear
of 45 KTS. Afternoon storms have been to the north of West Central
Texas this afternoon...as surface convergence has been weak earlier
this afternoon. However low level convergence has significantly
increased from Sweetwater to Haskell...where isolated storms were
beginning to develop. If a storm does develop, it could become
severe very quickly with no cap in place. A tornado watch is in
effect for all but the southern tier of West Central Texas until 10
PM.

The better chance of storms may come in after midnight as the upper
low over Utah moves into N. New Mexico, with shortwave rounding it.
Could see some severe weather given the instability, but don't
expect an organized severe weather event.

Friday, the severe weather outlook day 2 again has a slight
risk/enhanced risk of severe thunderstorms as dryline will be along
San Angelo CWA western boundary...from IRAAN to Sweetwater and Roby.
Instabilities will still be high again, with a stronger upper
shortwave moving through in the afternoon...and severe storms
will again be possible along and east of the dryline.

LONG TERM...
(Friday night through next Thursday)

As another upper low moves out of the Central Rockies and over
the Southern Plains, a cold front will be pushed into West
Central Texas Friday night. From Friday night through Sunday
morning, the best chance of showers and thunderstorms will be over
our southeastern counties. Showers and thunderstorms will
generally be south of I-20 Sunday and Sunday night. Most of the
forecast area will have a chance of precipitation Monday through
Tuesday night as the next cold front pushes south through the
forecast area.

High pressure will build over the area on Wednesday bringing dry
weather to the forecast area. A return of southeast winds will
bring warmer temperatures with afternoon highs in the upper 80s
by Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 60  76  57  79 /  60  40  20  10
San Angelo 	 64  78  59  80 /  60  60  30  30
Junction 	 67  81  61  81 /  40  60  60  30
Brownwood 	 65  76  59  79 /  70  60  40  20
Sweetwater 	 58  76  56  79 /  50  20  10  10
Ozona      	 64  79  60  80 /  40  60  40  40

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 18, 3:48 PM CDT, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
348 PM CDT Thu May 18 2017

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-192100-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
348 PM CDT Thu May 18 2017

This Hazardous Weather Outlook is for portions of west central
Texas.

Isolated to scattered thunderstorms to develop this afternoon and
evening across much of West Central Texas. Some storms will
become severe and significant severe weather is possible,
including very large hail, isolated tornadoes, damaging winds and
deadly lightning. The best potential for severe weather will be
along and north of a Mertzon to San Angelo to Brownwood line.

.DAY ONE...This Afternoon and Tonight

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The risk for severe weather will continue Friday across the area.
The main hazards will be large hail and damaging winds.

Saturday and Sunday...strong to severe storms are possible,
mainly along the Interstate 10 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation has been activated this afternoon and will
likely be needed Friday afternoon.

In the hours before

Local storm report, May 18, 8:21 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
821 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TORNADO          N MAY                   31.98N  98.92W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            A TORNADO WAS REPORTED IN THE VICINITY OF THE TOWN OF
            MAY ON HIGHWAY 183.

&&

EVENT NUMBER SJT1700085

19
Local storm report, May 18, 8:34 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
834 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TORNADO          1 SE MAY                31.97N  98.91W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            TRAINED SPOTTER REPORTED A TORNADO 1/8 TO 1/4 MILE WIDE
            AND LOCATED 1 MILE SOUTHEAST OF MAY.

&&

EVENT NUMBER SJT1700086

19
Local storm report, May 18, 8:39 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
839 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TORNADO          1 SE MAY                31.97N  98.91W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            TIME OF REPORTE CORECTED TO 804 PM. TRAINED SPOTTER
            REPORTED A TORNADO 1/8 TO 1/4 MILE WIDE AND LOCATED 1
            MILE SOUTHEAST OF MAY.

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER SJT1700086

19
Local storm report, May 18, 10:14 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1014 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     HAIL             BLACKWELL               32.09N 100.32W
05/18/2017  E1.00 INCH       NOLAN              TX   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED.

&&

EVENT NUMBER SJT1700087

19
Local storm report, May 18, 11:43 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
1143 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             CREWS                   31.93N  99.78W
05/18/2017  E2.75 INCH       RUNNELS            TX   BROADCAST MEDIA

0448 PM     HAIL             NOVICE                  31.99N  99.62W
05/18/2017  E1.25 INCH       COLEMAN            TX   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL WAS REPORTED.

0452 PM     HAIL             NOVICE                  31.99N  99.62W
05/18/2017  E1.50 INCH       COLEMAN            TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL WAS REPORTED.

0508 PM     HAIL             4 SE NOVICE             31.95N  99.58W
05/18/2017  E1.25 INCH       COLEMAN            TX   BROADCAST MEDIA

            HALF DOLLAR SIZE HAIL WAS REPORTED.

0525 PM     HAIL             EULA                    32.34N  99.56W
05/18/2017  E1.75 INCH       CALLAHAN           TX   LAW ENFORCEMENT

0528 PM     HAIL             CLYDE                   32.40N  99.50W
05/18/2017  E1.00 INCH       CALLAHAN           TX   PUBLIC

            HAIL UP TO QUARTER SIZE WAS REPORTED.

0531 PM     HAIL             4 ENE HAMBY             32.55N  99.57W
05/18/2017  E1.75 INCH       SHACKELFORD        TX   BROADCAST MEDIA

0532 PM     HAIL             7 N COLEMAN             31.93N  99.43W
05/18/2017  E2.50 INCH       COLEMAN            TX   STORM CHASER

            HAIL ALSO TOOK OUT WINDSHIELD

0535 PM     HAIL             6 NE SILVER VALLEY      32.02N  99.48W
05/18/2017  E1.75 INCH       COLEMAN            TX   TRAINED SPOTTER

            GOLBALL SIZE HAIL WAS REPORTED ON THE SOUTH SIDE OF
            LAKE COLEMAN.

0548 PM     TSTM WND DMG     6 NE SILVER VALLEY      32.02N  99.48W
05/18/2017                   COLEMAN            TX   TRAINED SPOTTER

            WIND DAMAGE WAS REPORTED TO CARPORTS AND CANOPIES OF
            RESIDENCES AT LAKE COLEMAN. ROOF SHINGLE DAMAGE WAS ALSO
            REPORTED.

0704 PM     HAIL             CROSS CUT               32.03N  99.13W
05/18/2017  E1.00 INCH       BROWN              TX   AMATEUR RADIO

            QUARTER SIZE HAIL WAS REPORTED.

0711 PM     HAIL             CROSS PLAINS            32.13N  99.17W
05/18/2017  E1.75 INCH       CALLAHAN           TX   LAW ENFORCEMENT

0714 PM     FUNNEL CLOUD     CROSS CUT               32.03N  99.13W
05/18/2017                   BROWN              TX   TRAINED SPOTTER

            SPOTTER REPORT RELAYED TO S.O.

0716 PM     HAIL             CROSS PLAINS            32.13N  99.17W
05/18/2017  E1.75 INCH       CALLAHAN           TX   LAW ENFORCEMENT

0727 PM     HAIL             CROSS CUT               32.03N  99.13W
05/18/2017  E1.00 INCH       BROWN              TX   AMATEUR RADIO

            QUARTER SIZE HAIL WAS REPORTED.

0739 PM     TSTM WND DMG     3 S CROSS CUT           31.99N  99.13W
05/18/2017                   BROWN              TX   TRAINED SPOTTER

            POWER LINES AND POWER POLES WERE BLOWN DOWN. LARGE
            TREES ALSO DOWN.

0804 PM     TORNADO          3 NW MAY                32.01N  98.96W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            CONFIRMED REPORT OF A TORNADO ON THE GROUND.

0804 PM     TORNADO          1 SE MAY                31.97N  98.91W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            TIME OF REPORTE CORECTED TO 804 PM. TRAINED SPOTTER
            REPORTED A TORNADO 1/8 TO 1/4 MILE WIDE AND LOCATED 1
            MILE SOUTHEAST OF MAY.

0818 PM     TORNADO          N MAY                   31.98N  98.92W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            A TORNADO WAS REPORTED IN THE VICINITY OF THE TOWN OF
            MAY ON HIGHWAY 183.

1001 PM     HAIL             BLACKWELL               32.09N 100.32W
05/18/2017  E1.00 INCH       NOLAN              TX   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED.

&&

EVENT NUMBER SJT1700078 SJT1700068 SJT1700069 SJT1700070 SJT1700071
SJT1700072 SJT1700076 SJT1700073 SJT1700074 SJT1700075 SJT1700077
SJT1700079 SJT1700081 SJT1700080 SJT1700082 SJT1700083 SJT1700084
SJT1700086 SJT1700085 SJT1700087

19
Special weather statement, May 19, 12:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1221 AM CDT FRI MAY 19 2017

TXZ127-128-190615-
Callahan TX-Taylor TX-
1221 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALLAHAN AND SOUTHEASTERN
TAYLOR COUNTIES UNTIL 115 AM CDT...

At 1220 AM CDT, Doppler radar was tracking a strong thunderstorm near
Putnam, or 12 miles east of Baird, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Putnam, Atwell, Dudley, Admiral, I-20 Near The Callahan-
Eastland County Line and The Intersection Of US-283 And Highway 36.

This includes Interstate 20 between Mile Markers 309 and 323.

LAT...LON 3213 9971 3219 9976 3237 9939 3252 9923
      3251 9911 3217 9912
TIME...MOT...LOC 0520Z 232DEG 21KT 3245 9919

sn

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:01 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Taylor44 min
May 18, 7:21 PM CDTTornado WarningSJTBrown39 min
May 18, 7:45 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman45 min
May 18, 7:59 PM CDTTornado WarningSJTBrown31 min
May 18, 8:15 PM CDTTornado WarningSJTBrown45 min
May 18, 8:20 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman40 min
May 18, 8:37 PM CDTTornado Warning Tornado observedSJTBrown38 min
May 18, 8:51 PM CDTFlash Flood WarningSJTBrown, Callahan, Coleman5 hr
May 18, 9:11 PM CDTSevere Thunderstorm WarningSJTBrown34 min
May 18, 9:47 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor43 min
May 18, 9:47 PM CDTSevere Thunderstorm WarningSJTBrown, San Saba28 min
May 18, 10:29 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor46 min
May 18, 11:15 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor45 min
May 18, 11:34 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor41 min
May 19, 12:15 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman60 min
May 19, 12:26 AM CDTSevere Thunderstorm WarningSJTCallahan, Taylor49 min
May 19, 1:18 AM CDTSpecial Weather StatementSJTCallahan57 min
May 19, 2:36 AM CDTSpecial Weather StatementSJTFisher54 min
May 19, 2:57 AM CDTSpecial Weather StatementSJTNolan63 min
May 19, 3:20 AM CDTSevere Thunderstorm WarningSJTNolan55 min
May 19, 3:59 AM CDTSpecial Weather StatementSJTFisher61 min
May 19, 4:11 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan49 min
May 19, 4:17 AM CDTAreal Flood AdvisorySJTFisher, Nolan118 min
May 19, 4:40 AM CDTFlash Flood WarningSJTNolan3 hr
May 19, 4:58 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor62 min
May 19, 5:03 AM CDTSpecial Weather StatementSJTJones57 min
May 19, 5:47 AM CDTSpecial Weather StatementSJTJones, Shackelford58 min
May 19, 5:49 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor41 min
May 19, 6:16 AM CDTAreal Flood AdvisorySJTJones, Taylor119 min
May 19, 6:22 AM CDTSpecial Weather StatementSJTShackelford53 min
May 19, 6:34 AM CDTSevere Thunderstorm WarningSJTShackelford26 min
May 19, 6:48 AM CDTSevere Thunderstorm WarningSJTThrockmorton42 min
May 19, 7:56 AM CDTSpecial Weather StatementSJTFisher64 min
May 19, 8:04 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan41 min
May 19, 8:44 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor46 min
May 19, 9:20 AM CDTAreal Flood AdvisorySJTFisher, Jones, Nolan3 hr
May 19, 9:29 AM CDTSevere Thunderstorm WarningSJTFisher, Jones46 min
May 19, 9:35 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan40 min
May 19, 9:40 AM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford50 min
May 19, 10:13 AM CDTSevere Thunderstorm WarningSJTFisher47 min
May 19, 10:21 AM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton39 min
May 19, 10:46 AM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
May 19, 11:29 AM CDTSpecial Weather StatementSJTHaskell, Jones46 min
May 19, 11:30 AM CDTAreal Flood WarningSJTFisher, Nolan6 hr
May 19, 11:34 AM CDTSpecial Weather StatementSJTSterling41 min
May 19, 11:54 AM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton51 min
May 19, 12:01 PM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green59 min
May 19, 12:31 PM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
May 19, 12:46 PM CDTSpecial Weather StatementSJTTaylor44 min
May 19, 12:54 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor51 min
May 19, 12:59 PM CDTSpecial Weather StatementSJTCoke31 min
May 19, 1:17 PM CDTTornado Warning Tornado observedSJTJones, Taylor28 min
May 19, 1:32 PM CDTSpecial Weather StatementSJTCoke28 min
May 19, 1:53 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels67 min
May 19, 2:56 PM CDTSpecial Weather StatementSJTTom Green49 min
May 19, 3:01 PM CDTSevere Thunderstorm WarningSJTTom Green44 min
May 19, 3:05 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Taylor55 min
May 19, 3:24 PM CDTTornado WarningSJTRunnels, Taylor36 min
May 19, 3:34 PM CDTSevere Thunderstorm WarningSJTTom Green41 min
May 19, 3:45 PM CDTSevere Thunderstorm WarningSJTTom Green45 min
May 19, 3:55 PM CDTSevere Thunderstorm WarningSJTRunnels50 min
May 19, 4:04 PM CDTTornado Warning Tornado observedSJTRunnels26 min
May 19, 4:10 PM CDTSpecial Weather StatementSJTTaylor50 min
May 19, 4:30 PM CDTSpecial Weather StatementSJTRunnels45 min
May 19, 4:32 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor28 min
May 19, 4:40 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor36 min
May 19, 4:47 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor12 min
May 19, 4:51 PM CDTSpecial Weather StatementSJTFisher39 min
May 19, 4:53 PM CDTSevere Thunderstorm WarningSJTTom Green52 min
May 19, 4:57 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green48 min
May 19, 4:57 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor33 min
May 19, 5:02 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels43 min
May 19, 5:07 PM CDTSpecial Weather StatementSJTTaylor38 min
May 19, 5:11 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels49 min
May 19, 5:23 PM CDTTornado WarningSJTColeman, Concho, Runnels37 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman50 min
May 19, 5:34 PM CDTSpecial Weather StatementSJTHaskell41 min
May 19, 5:39 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green51 min
May 19, 5:40 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones50 min
May 19, 5:58 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels47 min

Nearby

Special Weather Statements in Texas, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.